# SDR MALA95455

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6226523008
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3318 - AFTER DEPARTURE, CREW NOTED THE ALTITUDE ENCODING TRANSPONDER WAS INDICATING 3,300 FEET HIGHER THAN THEIR ACTUAL ALTITUDE.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE TRANSPONDER CONTROL UNIT.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
